# SDR DL72S971562

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH OUTBD FLAPS WOULD NOT EXTEND.  MADE MISSED APPROACH.  FLAPS EXTENDED NORMAL ON SECOND ATTEMP.  FLAP OPERATIONAL TEST NORMAL ON GROUND AND VISUALLY INSPECTED NO DEFECT FOUND.
